# SDR NSVA2011283

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 40,414 hours, 51,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 198-57 FRAME AT FUSELAGE STAION 294.0 RBL 17.5 IS CRACKED.  FOR REF SEE TD 340-53-11-75 AND MM-409# 405391.  CONTROL # 198-70 CORROSION ON FRAME 294 UPPER FLANGE FROM RBL 21.3 TO LBL 23.8.  SEE TD 340-53-11-75 AND MM-409# 405419 FOR DETAILS.
